# SDR AU981141

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Mount
- Part number: 206030446ODF
- Condition: Cracked
- Location: T/R Gearbox
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR GEARBOX MOUNT FORGING CRACKED IN AREA OF THE LEFT REAR STUD HOLE.  PART TC:  10,168.
